# SDR AALA20090609TUL38

- Difficulty date: May 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,285 hours, 41,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CRACKED.  ROUTED OUT CRACK AND INSTALLED DOUBLER PER AARD 53-20-00-16.
